MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 PureWick Flex Female External Catheter

C.R. Bard Inc. (Covington) -1018233 PureWick Flex Female External Catheter
Catalog Number PWFXH30
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bacterial Infection (1735); Laceration(s) (1946); Insufficient Information (4580)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that customer complained that she has a cut on her vagina with purewick flex catheter.It's unclear if lot number was requested.No additional information provided.It was unknown what medical intervention was provided.Per customer via email on (b)(6) 2026 it was reported that the purple material on the flex catheter causes cutting to the vaginal tissue that causes white bacterial growth including bleeding.
 
Event or Problem Description
It was reported that a customer complained that she has a cut on her vagina with pure wick flex catheter.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.It was unknown what medical intervention was provided.Per customer via email on 01sept2026 it was reported that the purple material on the flex catheter causes cutting to the vaginal tissue that causes white bacterial growth including bleeding.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The initial reporter's zip code:(b)(6).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Product labeling was reviewed for this investigation.Warnings - the purewick flex female external catheter is designed for single use only.Trying to wash, sanitize or reuse it may lead to risk of infection or illness.This may damage the product and materials.The product may not work and cause injury or illness.- to avoid potential skin injury, never push or rub the product against the skin during placement or removal.- stop use if an allergic reaction occurs.- do not use on users with skin irritation or breakdown at the site.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Corrections: a, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PureWick Flex Female External Catheter
Common Device Name
PureWick
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50802949
Report Number1018233-2026-05961
Device Sequence Number8643727
Product Code NZU
UDI-Device Identifier00801741226984
UDI-Public(01)00801741226984
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPWFXH30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale